Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Looking for Help daily liquid micro taper


[Wh...]

Recommended Posts

Hello healing warriors, Im not a spammer. I'm very new. 3 years ago I suffered 4 major traumatic events in a row leading me to Chronic insomnia, panic and anxiety. the Dr put me on .5 Ativan , switched me to 1mg klonopin 2 times daily if needed. I would try very hard to not take it as much as possible. I would sometimes take 1 sometimes 2 (1-4 times a week) Now looking back over the past year 1/2 I feel ive been giving myself mini withdrawals. The klonopin was doubling me over in stomach pain for the past 4 months and bloody stools. It took me the entire 4 months to figure it was klonopin. I then realized I wanted OFF!! tried a 6 day C/T ( learned my lesson) Dr switched me to Valium for the taper. Im really struggling finding a dose to start the taper with. 25mg made me sleep not stop. 15mg was very anxious. Im thinking 20-21mg and taking more at the nightly dose. I would like to learn the daily liquid micro taper, but am completely clueless. I was going to do the ashton
Link to comment
Share on other sites

Welcome to the board!

 

I would so a DLMT for sure and post in the Titration board to get all the info you need to plan it - it is the smoothest way to taper.

 

You WILL heal!

Link to comment
Share on other sites

Welcome to BenzoBuddies!  We are glad you decided to join us.  You'll find a lot of support and information on this forum, which is the only one of its kind online.

 

For those starting a taper, we generally recommend starting out at a rate of 5 to 10% every 10-14 days, then adjusting the taper to suit your own needs.  Note: very short term users may be able to taper faster.

 

Withdrawal symptoms, which vary widely but commonly include anxiety and insomnia, often occur during a taper, but these are temporary and will get better in time.  In general, first tapers are easier, but cold turkeys or multiple withdrawals may be more severe and longer lasting.  Here are a few links to get you started:

 

The Ashton Manual, a concise reference for tapering and symptoms.

 

Titration Taper Plans:  http://www.benzobuddies.org/forum/index.php?board=62.0

 

Once again, welcome!

Link to comment
Share on other sites

×
×
  • Create New...